# SDR SWAA982684

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 3442 · Weather Radar System
- Part: Motor
- Part number: 36140710401
- Condition: Inoperative
- Location: Radar Antenna
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO DAL DUE TO WX RADAR WOULD NOT PAINT WX OR GROUND RETURNS.  WX RADAR INOPERATIVE.  RED HALF MOON BAND AT 5 MILE ARC.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED RADAR ANT MOTOR, OPS CHECK OK PER BOEING MM.
